About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 456530, 4 pages
http://dx.doi.org/10.1155/2013/456530
Research Article

Dynamics of a Family of Nonlinear Delay Difference Equations

1College of Electrical Engineering, Guangxi University, Nanning, Guangxi 530004, China
2College of Mathematics and Information Science, Guangxi University, Nanning, Guangxi 530004, China
3Department of Mathematics, Guangxi College of Finance and Economics, Nanning, Guangxi 530003, China

Received 16 March 2013; Accepted 18 April 2013

Academic Editor: Zhenkun Huang

Copyright © 2013 Qiuli He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qiuli He, Taixiang Sun, and Hongjian Xi, “Dynamics of a Family of Nonlinear Delay Difference Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 456530, 4 pages, 2013. doi:10.1155/2013/456530